# SDR GTIA2023061937270

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 19,676 hours, 8,804 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL FROM PACK 1 ON DESENT TO THE GATE-R/R FILTERS AND PERFORMED PACK BURN OUT IAW AMM 21-00-00 OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE
